# SDR 3SVA441SA21811

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N441SA
- Make and model: Cessna 441
- Aircraft serial: 4410172
- Aircraft time: 13,932 hours, 9,979 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 99101948
- Condition: Flat
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE WENT FLAT ON LANDING. PULLED ONTO TAXIWAY AND STOPPED.
